Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have stomach problems, diagnosed with endemetriosis, had surgery, bad pains, bloating, vaginal discharge, on depo. Cause?

I have had stomache problems for the past year. I was diagnosed with endemetriosis I had surgery they took out the spots but I still have bad pains. For the past month I have noticed different things about my body like bloating, vaginal discharge , stomache pains all over , fullness , hungry when I just ate , and recently I've been having bad headaches . I've took pregnacy test they were negative and I'm on the depo lupron so I'm very curious about what is going on with my body
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

All of your symptoms are related to endometriosis. The only thing you need to do is learn more about the condition.

This is a complete hormone related condition, that takes place in women who are in the reproductive age group, during which hormones are high. Although there are many theories for the etiology of endometriosis, it is mostly hormonal related.

Treatment include both medical therapy (eg. androgens, GnRH agonists, progestins, intrauterine devices, etc,) as well as surgical depending on the degree of pain and age of the woman.

Do not worry, as surgery (most probably laparoscopy) was conducted, most of your lesions, nodules, adhesions would have been removed. There should be an improvement from here on. Please also initiate medical therapy side by side.

Pregnancy is not considered a possibility right now, although ruling it out would not hurt.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Mon, 24 Jun 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor